# SDR RAIA00806024

- Difficulty date: June 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 23,555 hours, 21,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66901
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-FLT 3505 - RIC - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP.  OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.  WD:IN HD:O AT:O  (A)
